MathSciNet Relay Station
MathSciNet bibliographic data
MR51852 10.0X
Mordell, L. J. The congruence $ax^3+by^3+c\equiv 0\;({\rm mod}\,xy)$, and integer solutions of cubic equations in three variables. Acta Math. 88, (1952). 77–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement